# SDR ABXA9701270

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 3923258504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE OUTBOARD SPOILER TORSION BAR OUTBOARD SUPPORT FITTING CRACKED AT THE UPPER END.  *S/D*  REPLACED TORSION BAR IAW DC9 SRM 51-30-1 AND 51-30-8.
